3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Dieting with Obstacles

Dieting with Obstacles Those with special health concerns such as diabetes, fibromyalgia, pregnancy, etc can post here for extra support and help.

Workout + water problems.

Reply
 
Thread Tools
Old 01-15-2009, 09:57 PM   #1
Junior Member
 
battie's Avatar
 
Join Date: Dec 2008
Location: Ont. Canada.
Posts: 12

S/C/G: 294/270/169

Height: 5'8

Default Workout + water problems.

For the past 6 to 7 years I've been having problems with drinking my daily water. My usual symptoms are dizziness, sight distortion (mainly I loose about half of my vision), followed by a raging migraine and then vomiting in that order.
At first it only happened when I drank too much water (3+ L) but now it's happening during my workout when I'm just trying to keep myself hydrated.

I recently had a blood test with no unusual results, so it's not diabetes.

Does anyone have similar experiences? Or any suggestions of what the problem might be?

Thanks for your help.
battie is offline   Reply With Quote
Old 01-15-2009, 10:35 PM   #2
Senior Member
 
JulieJ08's Avatar
 
Join Date: Apr 2008
Location: California
Posts: 7,097

S/C/G: 197/135/?

Height: 5'7"

Default

Those are serious symptoms, you should talk to your doctor pronto. Never mess with vision loss.
__________________
Started 4/14/08 LINK TO PROGRESS PICS 1/1/2009
"It is impossible to live pleasurably without living wisely, well, and justly, and it is impossible to live wisely, well, and justly without living pleasurably" Epicurus
JulieJ08 is offline   Reply With Quote
Old 01-15-2009, 11:18 PM   #3
Got back on the wagon
 
fuzzysockpuppets's Avatar
 
Join Date: Apr 2008
Location: Wisconsin
Posts: 18

S/C/G: 180/165/130some

Height: 5'7''

Default

How much water do you think you drink during your workout? Maybe it's too much.
fuzzysockpuppets is offline   Reply With Quote
Old 01-15-2009, 11:26 PM   #4
Registered Nut
 
RN BSN 2009's Avatar
 
Join Date: Dec 2008
Location: USA
Posts: 722

S/C/G: 325/325/150

Height: 5'6"

Default

Any other medications that you're taking in which vision disurbance would be a known side effect?
RN BSN 2009 is offline   Reply With Quote
Old 01-15-2009, 11:36 PM   #5
Junior Member
 
battie's Avatar
 
Join Date: Dec 2008
Location: Ont. Canada.
Posts: 12

S/C/G: 294/270/169

Height: 5'8

Default

I'm not on medication and I haven't been. And when I'm working out I have a 800ml water bottle and I only drank about 1 and half today before I started getting dizzy.
battie is offline   Reply With Quote
Old 01-15-2009, 11:42 PM   #6
Registered Nut
 
RN BSN 2009's Avatar
 
Join Date: Dec 2008
Location: USA
Posts: 722

S/C/G: 325/325/150

Height: 5'6"

Default

See your doctor for sure. He may also have you see an ophtamologist to see what is going on.

Wishing you the best of luck
RN BSN 2009 is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 12:35 PM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2